# SDR SWAA2021112446554

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER LATCH PAD IS CRACKED. ; / [01] REPAIRED EXTERNAL POWER DOOR LOWER LATCH PAD IAW SRM 53-10-15-2R-4 REPAIR 4 ELECTRICAL GROUND POWER RECEPTACLE SUROUND DOUBLER. NDT INSPECTION ACCOMPLISHED ON LOG PAGE 1714993.; [02] VERIFIED STEP ONE COMPLETED; [03] COMPLETED AUDIT
